This paper is concerned with robust stability and stabilization of nonlinear uncertain stochastic switched discrete time-delay systems. The system to be considered is subject to interval time-varying delays, which allows the delay to be a fast time-varying function and the lower bound is not restricted to zero. Based on the discrete Lyapunov functional, a switching rule for the robust stability and stabilization for the nonlinear uncertain stochastic discrete time-delay system is designed via linear matrix inequalities. Numerical examples are included to illustrate the effectiveness of the results.
"Robust stability and stabilization of nonlinear uncertain stochastic switched discrete-time systems with interval time-varying delays,"
Applied Mathematics & Information Sciences: Vol. 06
, Article 25.
Available at: https://dc.naturalspublishing.com/amis/vol06/iss3/25